# SDR O2GA2016062086101

- Difficulty date: June 15, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N861UP
- Make and model: Beech B300
- Aircraft serial: FL1059
- Aircraft time: 26 hours, 25 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Condition: Intermittent
- Location: Elevator Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT AT FL290, AP HOLDING ND, CAUTION ANNUNCIATOR ILLUMINATED.  UNABLE TO TRIM THE ACFT DUE TO FROZEN TRIM WHEEL.  ONCE BELOW 11,000 FT TRIM WHEEL AND AUTOPILOT BEGAN WORKING NORMAL.  LANDING WAS UNEVENTFUL.  MAINTENANCE REPLACED BOTH ELEVATOR TRIM ACTUATORS AND PERFORMED RIGGING.  ACTUATORS WERE SHIPPED TO MFG ENGINEERING FOR EVALUATION.  A SUCCESSFUL OPS CHECK FLIGHT WAS PERFORMED.  ACFT WAS RETURNED TO SERVICE.  RIGHT PN OFF: 130-52052-19, SN OFF: 52278515-002, LT PN OFF: 130-524052-17, SN OFF: 52257816-004.
